# SDR DHL2006788003

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT TESTING.  REPLACED BATTERYS, OPS CK NORMAL IAW MM 33-50-101, PN-MISC062.
